Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2019, 5:39 PM EST for 8 counties in Georgia; 4 counties in Alabama. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 5:39 PM EST (22:39 UTC)
- Expired
- Mar 3, 2019, 6:30 PM EST
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Miller County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 70 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 5:45 PM EST | TORNADO | 2 S Fort Gaines, GA | SCATTERED TREES DOWN IN CLAY COUNTY WITH DUAL-POL TORNADIC DEBRIS SIGNATURE CROSSING INTO THE COUNTY NEAR THIS LOCATION. |
| Mar 3, 5:50 PM EST | TSTM WND DMG | 2 S Pecan, GA | TREES DOWN ALONG HIGHWAY 37. |
| Mar 3, 5:53 PM EST | TORNADO | 3 Wnw Fadette, AL | NUMEROUS TREES AND POWER LINES DOWN BETWEEN SLOCOMB AND FADETTE. DUAL-POL TORNADIC DEBRIS SIGNATURE IN THE SAME AREA. |
| Mar 3, 5:55 PM EST | TSTM WND DMG | 2 S Slocomb, AL | MULTIPLE TREES AND POWERLINES DOWN WITH TREES ON HOUSES REPORTED. |
| Mar 3, 6:00 PM EST | TSTM WND DMG | Bluffton, GA | TREES DOWN ALONG HIGHWAY 27. |
| Mar 3, 6:03 PM EST | TSTM WND DMG | 2 Ne Garretts Crossroad, AL | TREE FELL ON A HOME. |
| Mar 3, 6:05 PM EST | TSTM WND DMG | 1 Ese Hodgesville, AL | A SMALL SHED COLLAPSED WITH SOME OF THE TIN STREWN ACROSS THE ROAD. |
| Mar 3, 6:28 PM EST | TSTM WND DMG | Leary, GA | 2 TREES REPORTED DOWN IN LEARY. |
| Mar 3, 6:30 PM EST | TSTM WND DMG | 2 Nnw Crosby, AL | TREES DOWN NEAR 10808 EAST COUNTY ROAD 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
700
WUUS52 KTAE 032239
SVRTAE
ALC045-061-067-069-GAC037-061-095-099-201-243-253-273-032330-
/O.NEW.KTAE.SV.W.0048.190303T2239Z-190303T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
539 PM EST SUN MAR 3 2019
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southeastern Dale County in southeastern Alabama...
Henry County in southeastern Alabama...
Eastern Geneva County in southeastern Alabama...
Houston County in southeastern Alabama...
Western Miller County in southwestern Georgia...
Northwestern Dougherty County in southwestern Georgia...
Clay County in southwestern Georgia...
Southern Randolph County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Northwestern Seminole County in southwestern Georgia...
Early County in southwestern Georgia...
Southern Terrell County in southwestern Georgia...
* Until 630 PM EST/530 PM CST/.
* At 538 PM EST/438 PM CST/, severe thunderstorms were located along
a line extending from 6 miles southwest of Cuthbert to near
Hartford, moving east at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Morgan, Blakely, Headland,
Dothan, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb,
Cowarts, Edison, Arlington, Webb, Columbia, Leary and Douglasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
3143 8464 3134 8464 3098 8500 3100 8500
3100 8587 3171 8507
TIME...MOT...LOC 2238Z 262DEG 60KT 3170 8486 3104 8566
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
38-GODSEY2 follow-up statements
370
WWUS52 KTAE 032304
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
604 PM EST SUN MAR 3 2019
ALC045-032314-
/O.CAN.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Dale AL-
604 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
3143 8464 3134 8464 3098 8500 3100 8500
3100 8565 3171 8488
TIME...MOT...LOC 2304Z 274DEG 30KT 3168 8461 3102 8541
$$
ALC061-067-069-GAC037-061-095-099-201-243-253-273-032330-
/O.CON.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Henry AL-Geneva AL-Houston AL-Miller GA-Dougherty GA-Clay GA-
Randolph GA-Calhoun GA-Seminole GA-Early GA-Terrell GA-
604 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR SOUTHEASTERN HENRY...SOUTHEASTERN GENEVA AND
HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...WESTERN MILLER...
NORTHWESTERN DOUGHERTY...SOUTHEASTERN CLAY...SOUTHERN RANDOLPH...
CALHOUN...NORTHWESTERN SEMINOLE...EARLY AND SOUTHERN TERRELL COUNTIES
IN SOUTHWESTERN GEORGIA...
At 604 PM EST/504 PM CST/, severe thunderstorms were located along a
line extending from near Shellman to 6 miles northeast of Graceville,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cottonwood, Morgan, Blakely, Dothan, Taylor, Ashford, Cowarts,
Edison, Arlington, Webb, Columbia, Leary, Kinsey, Douglasville,
Centerville, Malvern, Rehobeth, Avon, Madrid and Gordon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
3143 8464 3134 8464 3098 8500 3100 8500
3100 8565 3171 8488
TIME...MOT...LOC 2304Z 274DEG 30KT 3168 8461 3102 8541
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
38-GODSEY826
WWUS52 KTAE 032316
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
616 PM EST SUN MAR 3 2019
ALC061-067-GAC061-032325-
/O.CAN.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Henry AL-Geneva AL-Clay GA-
616 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY...
SOUTHEASTERN GENEVA AND SOUTHEASTERN CLAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3169 8431 3167 8430 3144 8454 3143 8464
3134 8464 3098 8500 3100 8500 3100 8546
3150 8486 3150 8482 3154 8482 3170 8462
3170 8429
TIME...MOT...LOC 2315Z 262DEG 46KT 3168 8452 3103 8532
$$
ALC069-GAC037-095-099-201-243-253-273-032330-
/O.CON.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Houston AL-Miller GA-Dougherty GA-Randolph GA-Calhoun GA-Seminole GA-
Early GA-Terrell GA-
616 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR EASTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
WESTERN MILLER...NORTHWESTERN DOUGHERTY...SOUTHEASTERN RANDOLPH...
CALHOUN...NORTHWESTERN SEMINOLE...EARLY AND SOUTHERN TERRELL COUNTIES
IN SOUTHWESTERN GEORGIA...
At 615 PM EST/515 PM CST/, severe thunderstorms were located along a
line extending from 7 miles southeast of Shellman to near Cottonwood,
moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cottonwood, Morgan, Blakely, Ashford, Edison, Arlington, Columbia,
Leary, Douglasville, Centerville, Madrid, Gordon, Damascus, Jakin,
Saffold, Pansey, Crosby, Grangeburg, Parksville and Mayhaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3169 8431 3167 8430 3144 8454 3143 8464
3134 8464 3098 8500 3100 8500 3100 8546
3150 8486 3150 8482 3154 8482 3170 8462
3170 8429
TIME...MOT...LOC 2315Z 262DEG 46KT 3168 8452 3103 8532
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:33 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 3, 3:33 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
333 PM EST Sun Mar 3 2019
...ONGOING OUTBREAK OF SEVERE WEATHER TO CONTINUE INTO TONIGHT...
.NEAR TERM [Through Tonight]...
At 19Z, regional radar imagery shows a quasi- linear convective
system (QLCS) stretching southwestward from east- central AL down
to southwest AL and along the MS and southeast LA coastline. Ahead
of this line, several discrete supercells have formed in
southeast AL and southwest GA. Our 18Z TAE sounding showed SBCAPE
of 1600 J/kg, with over 25 kts of 0-1 km shear and over 35 kts 0-6
km shear. In this environment, the main threat for the afternoon
and evening will be tornadoes in the supercells ahead of the QLCS
as well as the potential for tornadoes embedded in the QLCS when
it pushes eastward into the area tonight. The supercells ahead of
the line will also be capable of producing hail and thunderstorms
along the line will be capable of producing damaging wind gusts in
excess of 58 mph. The SPC has highlighted the vast majority of
the tri-state area in enhanced and slight risks for severe
thunderstorms. There is a tornado watch in effect for southeast AL
along with southwest and south-central GA and most of the FL
Panhandle through 8 PM this evening.
.SHORT TERM [Monday Through Tuesday Night]...
The cold front will exit the forecast area Monday morning with
drier and much cooler air moving in behind it. The main focus for
this period continues to be the potential freeze Tuesday night. A
light freeze is forecast across most inland counties with
durations of perhaps 2-3 hours north of U.S. Route 84. There
hasn't been a freeze since January 31. Any plants or crops that
got an early start due to the very warm February will be
susceptible to damage from this freeze.
.LONG TERM [Wednesday Through Sunday]...
The chilly air mass will remain in place through Thursday with
another light freeze possible that morning. The next frontal
system will bring increasing rain chances to the forecast from
Friday night through the weekend.
&&
.AVIATION...
[Through 18Z Monday]
MVFR CIGs will lift this afternoon. Showers and thunderstorms
will develop ahead of a cold front. A Tornado Watch is in effect
until this evening. A squall line will move through the region
late this afternoon and into tonight. Overnight IFR CIGs will
return before dry air moves into the region in the morning.
&&
.MARINE...
Onshore winds will increase to cautionary levels ahead of a cold
front and then shift to offshore with frontal passage later
tonight into Monday morning. Winds will diminish somewhat Monday
night before increasing to advisory levels behind another cold
front Tuesday night. These offshore winds will then drop below
headline criteria by Wednesday afternoon before shifting to the
east for Thursday. Onshore winds return Friday.
&&
.FIRE WEATHER...
Red flag conditions are not expected for the next several days.
&&
.HYDROLOGY...
Areas north of U.S. 84 remain in a slight risk for excessive
rainfall. However, this would be isolated in areas that get good
rain rates in any training thunderstorms. Antecedent dry conditions
should keep the rivers in check for the most part. The Kinchafoonee
Creek and Apalachicola River are the only ones forecast to reach
flood stage at this time.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 50 64 43 60 33 / 80 20 20 20 0
Panama City 48 61 43 56 36 / 80 20 20 10 0
Dothan 41 56 37 53 29 / 90 10 10 0 0
Albany 44 59 39 55 30 / 100 10 10 0 0
Valdosta 52 63 43 58 32 / 90 20 10 20 0
Cross City 62 70 46 62 34 / 60 30 10 20 0
Apalachicola 53 64 46 59 37 / 80 20 20 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Monday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Nguyen
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Nguyen
MARINE...Wool
FIRE WEATHER...Harrigan
HYDROLOGY...WoolIn the hours before
Local storm report, Mar 3, 4:15 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CHULA 31.55N 83.55W
03/03/2019 E1.50 INCH TIFT GA PUBLIC
ACCUMULATED QUARTER TO PING PONG SIZE HAIL
ON INTERSTATE 75 BETWEEN EXITS 67 AND 69.
HAIL ACCUMULATED UP TO AN INCH ON THE SIDE
OF A ROAD.
&&
EBLocal storm report, Mar 3, 4:35 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 SSW PINETTA 31.56N 83.38W
03/03/2019 E1.00 INCH IRWIN GA PUBLIC
QUARTER SIZE HAIL REPORTED IN THE PLEASURE
LAKE AREA.
&&
DHLocal storm report, Mar 3, 4:55 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ASHBURN 31.71N 83.65W
03/03/2019 E1.00 INCH TURNER GA TRAINED SPOTTER
QUARTER SIZE HAIL IN ASHBURN GEORGIA.
&&
EBLocal storm report, Mar 3, 5:29 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 2 NW ALAPAHA 31.40N 83.24W
03/03/2019 E1.00 INCH BERRIEN GA 911 CALL CENTER
TREE DOWN BLOCKING 129 N AND QUARTER SIZE
HAIL.
&&
DHLocal storm report, Mar 3, 5:31 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 3 SSW ABBA 31.72N 83.38W
03/03/2019 E1.75 INCH IRWIN GA PUBLIC
GOLF BALL SIZED HAIL REPORTED.
&&
EBLocal storm report, Mar 3, 5:33 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
533 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG ENIGMA 31.41N 83.33W
03/03/2019 BERRIEN GA 911 CALL CENTER
POWER POLES SNAPPED AND TRACTOR TRAILER
TIPPED OVER IN MEDIAN OF HIGHWAY 82 NEAR
ENIGMA. QUARTER SIZE HAIL REPORTED AS WELL.
&&
DHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:47 PM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman | 28 min |
| Mar 3, 1:58 PM EST | Tornado Warning | TAE | Randolph | 32 min |
| Mar 3, 2:12 PM EST | Tornado Warning | TAE | Terrell | 33 min |
| Mar 3, 2:15 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty | 30 min |
| Mar 3, 2:18 PM EST | Tornado Warning | TAE | Lee, Terrell | 42 min |
| Mar 3, 2:24 PM EST | Tornado Warning | TAE | Turner, Worth | 36 min |
| Mar 3, 2:25 PM EST | Tornado Warning | TAE | Quitman, Randolph | 35 min |
| Mar 3, 2:34 PM EST | Tornado Warning | TAE | Lee | 26 min |
| Mar 3, 2:37 PM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 38 min |
| Mar 3, 2:43 PM EST | Tornado Warning | TAE | Randolph, Terrell | 20 min |
| Mar 3, 2:46 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Turner | 44 min |
| Mar 3, 3:00 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph | 30 min |
| Mar 3, 3:00 PM EST | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 45 min |
| Mar 3, 3:05 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Early | 40 min |
| Mar 3, 3:25 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 35 min |
| Mar 3, 3:26 PM EST | Tornado Warning | TAE | Baker, Calhoun, Early | 34 min |
| Mar 3, 3:30 PM EST | Tornado Warning | TAE | Ben Hill | 30 min |
| Mar 3, 3:43 PM EST | Severe Thunderstorm Warning | TAE | Tift, Turner, Worth | 35 min |
| Mar 3, 3:45 PM EST | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 45 min |
| Mar 3, 3:47 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 43 min |
| Mar 3, 3:56 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 51 min |
| Mar 3, 4:14 PM EST | Tornado Warning | TAE | Turner, Worth | 31 min |
| Mar 3, 4:17 PM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 43 min |
| Mar 3, 4:20 PM EST | Tornado Warning | TAE | Ben Hill, Irwin | 27 min |
| Mar 3, 4:30 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin | 23 min |
| Mar 3, 4:37 PM EST | Tornado Warning | TAE | Turner | 38 min |
| Mar 3, 4:53 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 52 min |
| Mar 3, 4:54 PM EST | Tornado Warning | TAE | Quitman, Randolph | 36 min |
| Mar 3, 5:04 PM EST | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 56 min |
| Mar 3, 5:11 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Lee, Quitman, Randolph and 1 more | 49 min |
| Mar 3, 5:39 PM EST | Tornado Warning | TAE | Calhoun, Clay, Randolph | 36 min |
| Mar 3, 5:52 PM EST | Severe Thunderstorm Warning | TAE | Lee, Randolph, Terrell | 38 min |
| Mar 3, 6:10 PM EST | Tornado Warning | TAE | Calhoun, Randolph, Terrell | 35 min |
| Mar 3, 6:10 PM EST | Tornado Warning | TAE | Early, Seminole | 35 min |
| Mar 3, 6:24 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 36 min |
| Mar 3, 6:27 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Grady and 6 more | 33 min |
| Mar 3, 6:37 PM EST | Tornado Warning | TAE | Decatur, Early, Miller, Seminole | 23 min |
| Mar 3, 6:53 PM EST | Tornado Warning | TAE | Baker, Decatur, Miller, Seminole | 37 min |
| Mar 3, 1:20 PM EST | Tornado Warning | TAE | Geneva, Houston | 25 min |
| Mar 3, 1:26 PM EST | Tornado Warning | TAE | Geneva | 14 min |
| Mar 3, 1:34 PM EST | Tornado Warning | TAE | Geneva | 26 min |
| Mar 3, 1:37 PM EST | Tornado Warning | TAE | Dale, Geneva, Houston | 38 min |
| Mar 3, 1:53 PM EST | Tornado Warning | TAE | Geneva | 37 min |
| Mar 3, 4:12 PM EST | Severe Thunderstorm Warning | TAE | Coffee, Dale | 48 min |
| Mar 3, 4:23 PM EST | Tornado Warning | TAE | Coffee, Dale | 37 min |
| Mar 3, 4:37 PM EST | Severe Thunderstorm Warning | TAE | Geneva | 38 min |
| Mar 3, 5:04 PM EST | Severe Thunderstorm Warning | TAE | Geneva | 41 min |
| Mar 3, 5:50 PM EST | Tornado Warning | TAE | Geneva, Houston | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.